Facebook Pixel

Its about Nordette pills Emergency Contraception

By April 2, 2016 - 7:51pm
Rate This

Good day, my boyfriend and I had unprotected sex last feb 26 and he ejaculated inside me. I'm fertile that time. I immediately take nordette the next morning and after 5 days I got withrawal bleeding that lasted I think 3-4 days. I red that the withrawal bleeding will be your menstruation, but today is march 3 and I still don't have my next period, I'm 3 days delayed already, is it because I'm pregnant? Please please answer me I'm already paranoid :(

Add a Comment2 Comments


Hello and welcome to EmpowHer,
The withdrawal bleeding that occurs after taking emergency contraception, is technically not your regular menstrual period. In most cases you will have your normal period after that.
However, if you do not get your next regular period, it does not mean you are pregnant. It simply means that the hormones in the EC has delayed your regular period. This is normal and nothing to worry about.
Below I have pasted a link to a HER article that talks more about what to except after taking EC.

April 3, 2016 - 11:14am
(reply to fchacon)

Thank you for the reply, so does it mean that if I got the withrawal bleeding im not pregnant? Because you said I dont need to worry :)

April 5, 2016 - 2:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!